# SDR CHQA201100489

- Difficulty date: December 15, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N563RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145509
- Aircraft time: 23,219 hours, 18,653 cycles
- Engine: Allsn AE3007A
- Engine time: 16,927 hours, 13,788 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 100865
- Part serial: C00963
- Condition: Discharged
- Location: Cabin
- Part time: 15,695 hours, 13,421 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE EMERGENCY LIGHT POWER SUPPLY IN POSITION 4 FAILED THE FUNCTIONAL CHECK.  MAINTENANCE REPLACED THE NUMBER 4 EMERGENCY LIGHT BATTERY.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
